# SDR ABXA9500241

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 52210370P4101
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND WORN BUSHING IN ARM ASSEMBLY ON THE LEFT OUTBOARD MAIN LANDING GEAR DOOR.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
